# SDR SWAA2022030766911

- Difficulty date: February 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER IN-SPAR SKIN,  CRACKED INBOARD OF RIB AT HSS 193.90, CRACK IS .200' LONG & 17.2' FROM FRONT SPAR.   REMOVED DAMAGED SECTION IAW SRM 55-10-01-2R-11 PARA 4A; 4B(2) AND 4C. NO INITIAL REPAIR OR MULTIPLE SITE DAMAGE NOTED.   HFEC INSPECTED CUTOUT AREA IAW NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  FABRICATED REPAIR.  APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS & SKIN AT REPAIR AREA IAW SRM 55-10-01-2R-11 PARA 4 G THROUGH 4M.  PRIMED REPAIR &  AREA IAW SRM 55-10-01-2R-11 PARA 4N.  INSTALLED REPAIR IAW SRM 55-10-01-2R-11 PARA 4O & 4P.
